# SDR UPS02839572

- Difficulty date: September 19, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN L 10 RT END FITTING CRACKED AT FS 680     REMOVED FITTING IAW DC8 SRM 51-1-20D DRILLED NEW FITTING IAW DC8 SRM  51-1-20D. INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D. INSTALLED PLI  WASHER AND TIGHTENED PLI WASHER IAW DC8 SRM 51-1-23
